# SDR USAA2011120200009

- Difficulty date: November 30, 2011
- Submitted: December 2, 2011
- Operation: Air carrier
- Aircraft: N439US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24781
- Aircraft time: 56,519 hours, 39,056 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: 57176251
- Part serial: 1186AL
- Condition: Overheated
- Location: Cockpit
- Part time: 54,319 hours, 37,543 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SHORTLY AFTER TAKEOFF THE CAPTAINS SLIDING WINDOW BECAME EXCESSIVELY HOT / TO HOT TO TOUCH ACCOMPANIED BY STRONG SMELLS OF RADIATED HEAT.  NO OVERHEAT LIGHT ILLUMINATED.  REMOVED AND REPLACED SLIDING WINDOW PER AMM 56-12-11, OPS AND LEAK CHECKED OK.
